# SDR YENA2020020390116

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 60,241 hours, 21,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113138
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,696 hours, 9,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 391, BOS-TPA. EMERGENCY LIGHT TEST FAILED; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT FIN# 11WL IAW AMM 33-51-38.
